# SDR UPS04143612

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Dirty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD TO CYCLE THE ESCAPE SLIDE ARMING LEVER SEVERAL TIMES TO INDICATED PROPER SLIDE, ARMED AND DISARM ON ECAM DOOR GAGE.  ITEM DEFERRED ON M293373 PER MEL 52-30-04 PLACARD INSTALLED.  T/S FOUND ESCAPE SLIDE SWITCH 13WN STICKING.  CLEANED SWITCH.  SYSTEM OPS CK GOOD.  PER MM 52-73-13-5 PLACARD REMOVED.
